# SDR 03FDEA00959

- Difficulty date: June 23, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 752
- Aircraft time: 12,845 hours, 6,481 cycles
- Engine: Ge CF680
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: A5461139220600
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 593  NE 2 PYLON PRECOOLER PANEL 423 BL CRACKED LT AND RT FWD CORNERS OF SEAL BACKUP PLATE.    REMOVED AND REPLACED CRACKED WEB IAW SRM 51-40-21.
